# SDR AALA201708259021

- Difficulty date: August 22, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 60,628 hours, 22,814 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 1 LT EMERGENCY LIGHT LENS COVER MISSING. INSTALLED NEW EMERGENCY LENS COVER AT ROW 1 LT IAW AMM.
